# SDR SWAA093543

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 4,467 hours, 2,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT GALLEY EMERGENCY EXIT SIGN BROKEN.  REMOVED AND REPLACED SIGN PER MM.
